# SDR DALA2019112806952

- Difficulty date: November 27, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 40,163 hours, 31,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EXIT FRAME HAS A CONDITION 3 CRACK AT STA 674 FRAME TAB UPPER RADIUS REF 5310-01436-01D STEP 7. NRC 138-0004:5310-01436-01D/001 00087: REPLACED FRAME REF AMDS 5310-01436-03B. (LP #1377797)
